Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am having pain in testicles after masturbating. What is wrong? How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6712 Questions
Question
Dear sir,
i am masturbating last 10 years, now days i am having pain in my testicles after masturbate.
Posted Wed, 29 Aug 2012 in Testicle Problems
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query.
Testicular pains in younger males is most often caused by ejaculating either too much or not enough.Repeated ejaculations in a short span of time causes spasm of bulbospongiosus muscle and such type of pain persists for some time after the ejaculation.
It is just like your normal muscles paining or getting cramped when overworked.

Another cause of pain could be due to epidydmitis,which is generally but not always,caused by sexually transmitted disease.
If you have any history of STD,then please get it checked.

It is better if you masturbate just 2to 3 times a week  and that too only once a day.

Reduce intake of caffeine

Sit in hot water tub for 15 minutes
May take some anti inflammatory medicine like ibuprofen 400 mg three times a day for 3 to 4 days.
 Remember,it is generally a non serious problem and shall definitely go away.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor